Alert archive / Indiana / Flash Flood Warnings in 2010

Flash Flood Warning 23, NWS Indianapolis, IN

June 22, 2010Hancock County, Rush County, Shelby County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 12:35 AM EDT for Hancock County, Rush County, Shelby County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2010, 12:35 AM EDT (04:35 UTC)
Expired
Jun 22, 2010, 6:30 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Hancock County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 53 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1441 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WGUS53 KIND 220435
FFWIND
INC059-139-145-221030-
/O.NEW.KIND.FF.W.0023.100622T0435Z-100622T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 AM EDT TUE JUN 22 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  RUSH COUNTY IN CENTRAL INDIANA...
  SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 630 AM EDT

* AT 1235 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHELBYVILLE...GREENFIELD AND RUSHVILLE.

* RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE WITH LOCALLY       
  HEAVIER AMOUNTS OF UP TO 3 INCHES POSSIBLE. 

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 79 AND 84.

THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 95 AND 112.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 125.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
INDIANAPOLIS.

&&

LAT...LON 3944 8531 3944 8564 3935 8564 3934 8597
      3993 8595 3993 8589 3994 8587 3995 8586
      3995 8559 3979 8560 3979 8530

$$

SMF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:34 AM EDT, 1 minute earlier.

Area forecast discussion, Jun 22, 12:34 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 AM EDT TUE JUN 22 2010

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
A WEAK WARM FRONTAL BOUNDARY REMAINS ACROSS NORTHERN INDIANA THIS
EVENING. OVERNIGHT...AN UPPER LEVEL TROUGH WILL SHIFT EAST ACROSS
THE GREAT LAKES REGION. THEN A SERIES OF UPPER LEVEL DISTURBANCES
WILL SHIFT ACROSS THE MIDWEST THROUGH THE END OF THE WORK WEEK.

&&

.NEAR TERM /OVERNIGHT/...
FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL.

DISCRETE CELLS CONTINUE TO DEVELOP ALONG A W-E ORIENTED BOUNDARY
ACROSS PORTIONS OF IL AND IN...AHEAD OF THE MAIN COMPLEX WHICH IS
CURRENTLY MOVING EASTWARD OVER IOWA...IL...AND WI. RECENT RADAR
DATA SHOWS SEVERAL OF THESE CELLS HAVE SUPERCELLULAR
STRUCTURE/ROTATION AS THEY ENCOUNTER ENHANCED LOW LEVEL HELICITY
ALONG THE BOUNDARY. 00Z SOUNDING FROM ILX SHOWS LOW LCL HEIGHTS
/3000 FT/ AND STEEP LOW LEVEL LAPSE RATES THAT SHOULD CONTINUE TO
SUPPORT STORMS CAPABLE OF PRODUCING TORNADOES AND DMGG WINDS.

DISCRETE CELLULAR ACTIVITY WILL DEVELOP INTO MORE WIDESPREAD LINES
AS MAIN COMPLEX APPROACHES FROM THE NW. WITH PWAT RUNNING CLOSE TO
2 INCHES AND THESE STORMS SLOW MOVING WE COULD CERTAINLY SEE SOME
WIDESPREAD FLASH FLOODING OVERNIGHT. ALREADY THIS EVENING SEVERAL
FFW'S WERE ISSUED AND WOULD EXPECT THE TRENDS TO CONTINUE,
ESPECIALLY CONSIDERING HOW SATURATED THE GROUND IS. THE FLASH
FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUE MORNING. SEE THE
HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT.

RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND
WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR
CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM
NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW
AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE
PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY
BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES.

ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850
TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY
WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS
STILL LEADS TO TEMPS IN THE LOW TO MID 90S.

HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS
THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL
GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS
LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS
TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL
WARMING.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A
SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM
THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH
SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH
THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS
THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW
90S AS THE WEEKEND APPROACHES.

BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT
APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL
HELP TO MODERATE HEATING SOMEWHAT.

PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS
SOUTH THROUGH THE REGION.

&&

.AVIATION.../220600Z TAF ISSUANCE/
SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS
TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT
AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET.
APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL
AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER
CONVECTION. CONVECTIVE CLOUD BASES AROUND 040.

OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH
CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z.

&&

.HYDROLOGY.../FLASH FLOOD WATCH THROUGH TUESDAY MORNING/

GIVEN EXPECTATION OF ADDITIONAL THUNDERSTORMS THIS EVENING AND
TONIGHT...BOUNDARY IN THE AREA...PRECIPITABLE WATER VALUES AROUND
150 PERCENT OF NORMAL...DEEP WARM CLOUD DEPTH /FREEZING LEVELS
APPROACHING 15KFT/...AND VERY WET GROUND THROUGHOUT CENTRAL
INDIANA...HAVE GONE WITH A FLASH FLOOD WATCH FOR THE ENTIRE
FORECAST AREA THROUGH TOMORROW MORNING. FOR SEVERAL DAYS NOW...ANY
SIGNIFICANT CONVECTION HAS BEEN ENOUGH TO PRODUCE NUISANCE
FLOODING AT A BARE MINIMUM...AND WITH ONE HOUR FLASH FLOOD
GUIDANCE AS LOW AS AN INCH ACROSS MUCH OF THE AREA...ANTICIPATE
THAT HYDRO ISSUES WILL BE DEALT WITH AT SOME POINT OVERNIGHT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053-
060>062-067>070.

&&

SYNOPSIS...SMF
NEAR TERM...SMF
SHORT TERM...NIELD
LONG TERM....NIELD
AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1221 PM EDT MON JUN 21 2010

INZ021-028>031-035>049-051>057-060>065-067>072-221630-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1221 PM EDT MON JUN 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH
ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS
MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY
NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND
FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS.

HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL
INDIANA...MAINLY SOUTH OF 70.

FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS.
SEE THE LATEST RIVER STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA
THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME
FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE
EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR.

THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY
WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE.

EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH
WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95
TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS.

FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE
PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR
TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, Jun 21, 10:12 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1012 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             11 S LAFAYETTE          40.25N 86.87W
06/21/2010  E0.88 INCH       TIPPECANOE         IN   AMATEUR RADIO

            ALSO 53MPH WINDS

&&
Local storm report, Jun 21, 10:14 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1014 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND GST     10 S LAFAYETTE          40.27N 86.87W
06/21/2010  E60 MPH          TIPPECANOE         IN   AMATEUR RADIO

&&
Local storm report, Jun 21, 10:29 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     N CRAWFORDSVILLE        40.04N 86.90W
06/21/2010  M62 MPH          MONTGOMERY         IN   EMERGENCY MNGR

&&

MRD
Local storm report, Jun 21, 11:27 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     PITTSBORO               39.87N 86.46W
06/21/2010                   HENDRICKS          IN   AMATEUR RADIO

            LARGE TREE DOWN.

&&

SMFLECHT
Local storm report, Jun 21, 11:57 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 PM EDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     5 NW WILLIAMSPORT       40.34N 87.36W
06/21/2010                   WARREN             IN   COUNTY OFFICIAL

            TOOL SHED DAMAGED AND GRAIN BINS KNOCKED OVER.

&&

TDUDZIK
Local storm report, Jun 22, 12:19 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT TUE JUN 22 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     TSTM WND DMG     2 E SOUTHPORT           39.66N 86.08W
06/22/2010                   MARION             IN   TRAINED SPOTTER

            60 MPH MEASURED GUST ALONG WITH PENNY SIZE HAIL

&&

RYAN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:28 PM EDTSevere Thunderstorm WarningINDWarren47 min
Jun 21, 8:39 PM EDTFlash Flood WarningINDWarren6 hr
Jun 21, 8:47 PM EDTTornado WarningINDFountain, Warren43 min
Jun 21, 9:31 PM EDTSpecial Weather StatementINDTippecanoe, Warren44 min
Jun 21, 9:38 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Warren52 min
Jun 21, 9:42 PM EDTFlash Flood WarningINDFountain, Tippecanoe5 hr
Jun 21, 9:45 PM EDTTornado WarningINDMontgomery, Tippecanoe45 min
Jun 21, 9:46 PM EDTTornado WarningINDFountain, Warren44 min
Jun 21, 10:05 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Tippecanoe40 min
Jun 21, 10:31 PM EDTAreal Flood AdvisoryINDMontgomery3 hr
Jun 21, 10:34 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion41 min
Jun 21, 10:36 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery54 min
Jun 21, 10:44 PM EDTFlash Flood WarningINDFountain, Parke, Vermillion6 hr
Jun 21, 11:09 PM EDTFlash Flood WarningINDBoone, Montgomery6 hr
Jun 21, 11:14 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion46 min
Jun 21, 11:20 PM EDTSevere Thunderstorm WarningINDBoone, Hancock, Hendricks, Johnson, Marion, Morgan40 min
Jun 21, 11:45 PM EDTFlash Flood WarningINDHendricks, Marion5 hr
Jun 21, 11:54 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby51 min
Jun 22, 12:18 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more42 min
Jun 22, 12:41 AM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Shelby19 min
Jun 22, 12:42 AM EDTFlash Flood WarningINDJohnson6 hr
Jun 22, 12:57 AM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan48 min
Jun 22, 1:30 AM EDTFlash Flood WarningINDCarroll, Howard6 hr
Jun 22, 1:45 AM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren45 min
Jun 22, 1:55 AM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion, Warren50 min
Jun 22, 1:58 AM EDTFlash Flood WarningINDTippecanoe, Warren6 hr
Jun 22, 2:14 AM EDTFlash Flood WarningINDDelaware, Madison6 hr
Jun 22, 2:34 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam41 min
Jun 22, 2:39 AM EDTFlash Flood WarningINDClinton, Tipton6 hr
Jun 22, 2:49 AM EDTTornado WarningINDBoone, Hendricks22 min
Jun 22, 3:04 AM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam41 min
Jun 22, 3:15 AM EDTFlash Flood WarningINDHamilton4 hr
Jun 22, 3:36 AM EDTFlash Flood WarningINDParke, Putnam6 hr
Jun 22, 3:39 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more22 min
Jun 22, 4:45 AM EDTFlash Flood WarningINDHendricks, Johnson, Marion, Morgan, Putnam6 hr
Jun 22, 5:33 AM EDTFlash Flood WarningINDFountain, Parke, Vermillion4 hr
Jun 22, 5:47 AM EDTFlash Flood WarningINDHancock, Johnson, Morgan, Rush, Shelby6 hr
Jun 22, 6:21 AM EDTFlash Flood WarningINDCarroll, Clinton, Howard, Tippecanoe, Tipton, Warren6 hr
Jun 22, 6:24 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:29 AM EDTFlash Flood WarningINDBoone, Delaware, Hamilton, Madison6 hr
Jun 22, 6:43 AM EDTRiver Flood WarningINDShelby64 hr
Jun 22, 6:44 AM EDTFlash Flood WarningINDHenry5 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDDelaware, Madison29 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Madison41 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDHamilton, Marion55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMarion, Morgan3 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen4 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDMorgan, Owen5 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDGreene, Owen6 days
Jun 22, 7:29 AM EDTRiver Flood WarningINDClay, Greene55 hr
Jun 22, 7:29 AM EDTRiver Flood WarningINDMontgomery, Parke41 hr
Jun 22, 7:57 AM EDTRiver Flood WatchINDCarroll, Tippecanoe, White6 days
Jun 22, 8:43 AM EDTFlash Flood WarningINDHendricks6 hr
Jun 22, 8:53 AM EDTFlash Flood WarningINDMorgan6 hr
Jun 22, 8:58 AM EDTAreal Flood WarningINDFountain, Montgomery, Warren41 min
Jun 22, 9:08 AM EDTFlash Flood WarningINDHendricks3 hr
Jun 22, 9:28 AM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren24 hr
Jun 22, 10:17 AM EDTAreal Flood WarningINDDecatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more24 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDBartholomew, Jackson3 days
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 11:02 AM EDTRiver Flood WarningINDLawrence, Martin26 hr
Jun 22, 12:02 PM EDTAreal Flood WarningINDBoone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more24 hr

Nearby

Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.